| Medical Device Problem Code |
Device Issue (2379)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a other (unusual issue) issue.The reporter alleged the patient was off the pump "not managing the pump correctly".There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged issue may impact insulin delivery.